# SDR 20000427SH023

- Difficulty date: March 2, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Engine: Garrtt TPE3311
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 184811
- Part serial: PG504
- Condition: Cracked
- Location: Mlg
- Part time: 135 cycles
- Component: Radius Rod
- Component part number: 1862H
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RADIUS ROD, PN 1862/H, S/N LK-8500827, WAS RETURNED FOR REPAIR DUE TO LEAKAGE AT ROD END.  BENCH CHECK CONFIRMED REPORTED LEAKAGE, AND NDT INSPECTION OF CYLINDER, P/N 184811, S/N PG504, REVEALED A CRACK INDICATION IN THE DOWNLOCK END, STARTING AT THE THREAD RELIEF UNDERCUT.  THIS INDICATION THEN RUNS UP THE INSIDE BUFFER TUBE BORE APPROXIMATELY 1 INCH.  THIS CRACK INDICATION IS LOCATED ALONG AN AXIS FROM THE EXTERNAL SAFETY WIRE HOLE TO MICROSWITCH TOGGLE BORE.  SUBJECT CYLINDER HAS BEEN RETURNED TO APPH FOR INVESTIGATION.
